MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH FRAGMENT FORK M1.4/M1.6; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS MANUFACTURING GMBH FRAGMENT FORK M1.4/M1.6; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 25856
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.
 
Event or Problem Description
It was reported the fragment fork surgical instrument could not remove fragments during use.At customer reported the session was completed with a replacement instrument.

Brand Name
FRAGMENT FORK M1.4/M1.6
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24000505
Report Number3013111692-2026-00945
Device Sequence Number13308017
Product Code NHA
UDI-Device Identifier07392532171697
UDI-Public07392532171697
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number25856
Device Lot Number537786
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/11/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown